# SDR UPS97822212

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648666
- Condition: Corroded
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONGERON 27R AT STA 8 TO 70 RT HAS CORROSION BEYOND LIMITS.  REMOVED AND INSTALLED REPLACEMENT PART IAW SRM 51-1-21 AND 51-1-20D.
